I feel like im going to faint and throw up

Patient

Q: I feel like im going to faint and throw up at the same time. i started taking a couple medications last week. I am wondering if this is because of that. Should i see a doctor? What can i do to help my symptoms?

Symptoms:  Light headed, upset stomach, nausea
Doctor

A:   Welcome to Ask The Doctor. We are here to help you.

The recurrent vomitings can be due to acid reflux and but we should always evaluate other common causes like Gall bladder issues, Pancreatitis.
Ultrasound is required to diagnose all these issues.
If the ultrasound is normal, we treat our patients for Acid reflux and most of them respond to treatment. For acid reflux, i advise my patients to take a combination of Pantoprazole and Domperidone.You should also take soft, bland diet.
In case you have persisting acidity, loose stools, weight loss then you would require evaluation for Malabsorption syndrome like Celiac disease. Upper GI endoscopy would be required if your symptoms don't respond to this treatment.
Share my opinion with your doctor before acting upon it.

I hope it helps.
Stay Healthy

Related Q&A

Q: My tongue normally rests at the bottom of my mouth, but a few days ago I noticed that all of a sudden I am constantly...

Q: I recently noticed the small thing under my tongue seems to be swollen or have a couple red bumps. There also appear...

Q: Hi A few weeks ago, i scratched the roof of my mouth multiple times. A couple days later in the general area, i notic...

Q: My 10 year old daughter has a little hard lump inside her cheek it moves around and causes no pain

Q: How do I get a circumcision when my GP says it's non threatening so I don't need one?

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews